Toulouse 1 Capitole Publications

Resource Allocations when Projects have Ranges of Increasing Returns

Bobtcheff, Catherine, Gollier, Christian and Zeckhauser, Richard (2008) Resource Allocations when Projects have Ranges of Increasing Returns. Journal of Risk and Uncertainty, 37 (1). pp. 1-33.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/9122
Item Type: Article
Language: English
Date: September 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Jan 2012 05:55
Last Modified: 22 Jan 2016 16:22
OAI ID: oai:tse-fr.eu:9122
URI: http://publications.ut-capitole.fr/id/eprint/2598

Actions (login required)

View Item View Item